# SDR 2007UALA02850

- Difficulty date: July 26, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N195UA
- Make and model: Boeing 747422
- Aircraft serial: 26899
- Aircraft time: 41,223 hours, 5,116 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Part number: 80603
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP, DOOR 5R CROSS AISLE.  BAD RIBBON CABLE.  REPLACED RIBBON CABLE.  CHECKS NORMAL.
